# SDR TRAX200600987

- Difficulty date: November 4, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 8,341 hours, 6,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL AT I/B SIDE OF RBL36 CRACKED, (RESOLVED ON W/O: 41485 TASKCARD: N/R-00046 ).  REMOVED FS 484, RBL 36 CABLE GUIDES TO FOM REPAIR (DH752 ).  CUT AWAY DAMAGED ATTACHMENT FLANGE OF P/N 601R3171-15 RT FS 484 INTERCOSTALS AND DEBURRED PER REO 601R-53-41-059. ( DH 752 ) FABRICATED ANGLE -2 FROM .063 2024T3 MATERIAL PO NR 8743-1 (DH 752) REF W/C 286 FOR LPI OF CUTLINE AND FABRICATED ANGLE PER REO 601R-53-41-059 ( DH 752 ).  OK TO TOUCH-UP FINISH A023 ( RA165 ), TOUCHED-UP FINISH IAW CRJ SRM 51-25-16 ( LH 302 ).  OK TO INSTALL REPAIR ANGLE (RA165 ), COMPLETED INSTALLATION OF REPAIR ANGLE IAW ASA REO 601R-53-41-059 (LH302).   RE-INSTALLED CABLE GUIDES PER CRJ SRM 51-42-02 (LH 302) (RII 5000524).
